# SDR DHL9972732C

- Difficulty date: September 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20204
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Angle
- Condition: Corroded
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, LWR FWD CARGO COMPARTMENT RT BULKHEAD PANEL LWR ATTACH ANGLE HAS CORROSION AT LWR END.  CUT OUT CORRODED AREA PER SRM 51-10-1 17, INSTALLED ANGLE REPAIR AT FWD END USING .063 2024T3 17 X 4 PER SRM 51-40-3.  ALODINED AND PRIMED PER SRM 51-10-2  N/R 3722.
